Prior history: I first experienced dpdr roughly 10 years ago after trying a very small amount of ecstasy. I went through numerous tests at the hospital and everything came back clear. I eventually was not bothered by it and lived somewhat normally for years without even thinking about the term depersonalization or derealization. It was always there but not enough to be the forefront of my thoughts. I think I may have just gotten used to it.
Current situation: I have a condition that requires frequent surgery under general anaesthesia. My condition started roughly 3 years ago and I've had roughly 8 surgeries. All surgeries went absolutely fine without any issues EXCEPT this most recent surgery I've had in September 2020.
Symptoms: I remember throwing up right after leaving the hospital and I was unable to hold down even water for 2 days straight. I had extreme sensitivity to light and sounds. The nausea and light/sound sensitivity has lifted.
I am now experiencing SEVERE dpdr like never before for the past 3.5 months since surgery. Along with feeling intoxicated/drugged, things not appearing normal, perceptual issues, feeling like the world is an "optical illusion", etc,
I am also having dizziness when I tilt or turn my head, check my blind spot while driving, looking at fast moving objects, tv transitions, turning or moving images, etc. When I even switch my sleeping position I feel my head spinning inside.
I have left my job and graduate program due to this. It is extremely strong and permanent, 10X worse than my original experience.
Can someone please tell me what is going on? I have the surgery records of March 2020 and September 2020.
I am still attempting to get my records from the several prior surgeries. The doctors claim that both records show different variations of anesthesia used but nothing significantly different.
Side note: The two most recent surgeries included injections of a drug called avastin. I had no side effects from this in march but I did experience side effects in september such as tingling and numbing throughout my limbs.